# SDR IPXA11568205

- Difficulty date: July 15, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N401UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23723
- Aircraft time: 28,242 hours, 19,490 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Bracket
- Condition: Loose
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 WHILE WORKING NRC NR 942365 FOUND NR 2 ENG PYLON AFT FAIRING ACCESS DOOR ATTACH STRUCTURE LOOSE.  R & R CENTER HINGE ATTACH BRACKETS DUE TO EXCESSIVE WEAR IAW SRM 51-40-02-0G SRM 51-40-05-0G, SOPM 20-50-03 AND DWG 313N3022.
